REAL

Proof of a conjecture of Metsch

Szőnyi, Tamás and Weiner, Zsuzsa (2011) Proof of a conjecture of Metsch. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118 (7). pp. 2066-2070. ISSN 0097-3165

[img]
Preview
Text
wzsmetschlegfinal.pdf

Download (110Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Tamás Szőnyi
Date Deposited: 30 Jul 2014 12:35
Last Modified: 04 Aug 2014 08:35
URI: http://real.mtak.hu/id/eprint/14007

Actions (login required)

View Item View Item